MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SINGLE TRANSPAC® IT MONITORING KIT W/ 104" RED STRIPE TUBING; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SINGLE TRANSPAC® IT MONITORING KIT W/ 104" RED STRIPE TUBING; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 011-0J729-01
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.However, samples of the same list/lot are available for return; however, they have not yet been received.D4, g4: model number is not sold in the us but similar device is sold under model number 42801-27.This product's model number was used for the di and 501k.
 
Event or Problem Description
The complaint/event involved a single transpac® it monitoring kit w/ 104" red stripe tubing.It was reported that the tubing disconnected downstream from the tap after blood sampling.The patient was connected to the device at the time of the reported disconnection.There was some blood loss, but without serious clinical consequences.There was no delay in critical therapy, and no need of medical intervention.The tubing was replaced with a new set from the same list number.There was no visible default on the device before use.No cuts, no tears and no holes were observed on the device.There was no report of human harm.
 
Additional Manufacturer Narrative
The reported complaint of separation was not confirmed on the returned (new, unused) set.No visual anomalies were observed on the returned set.When the returned set was primed and pressure leak tested, no leaks were observed.The product had performed per the specifications.Without the return of the reported sample, the complaint could not be confirmed.D9 - date returned to mfg: 26sep2024.

Brand Name
SINGLE TRANSPAC® IT MONITORING KIT W/ 104" RED STRIPE TUBING
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19982411
Report Number9617594-2024-01135
Device Sequence Number14143394
Product Code DRS
UDI-Device Identifier00887709120761
UDI-Public00887709120761
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-0J729-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown